Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Pleural effusion in left lung. Prescribed steroids. EKG normal. Cure for symptoms?

i have pleuel effusion on my left lung and they say my heart is healthy but in the er they found a few pulminay nodles that lite up on the ct scan with dye, ekg was good said heart looked good had xray that showed fluid, gave pain meds and a big dose at the hosiptal of steriods and sent me home...its been two weeks and now when i breath i feel it is back...any advice on what to do next
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
If pleural effusion is persisting, a proper diagnosis has to be made. Have a USG chest and a sample of fluid can be withdrawn and examined for biochemistry and cytology. There can be many causes for pleural effusion and some of them can be worrysome. You need to consult a pulmonologist who can examine you in detail and advise you accordingly.
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor